Alert archive / Pennsylvania / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Feb 2, 2015, 3:46 PM EST for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It took effect at Feb 2, 2015, 9:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2015, 3:46 PM EST (20:46 UTC)
- In effect from
- Feb 2, 2015, 9:00 PM EST
- Expired
- Feb 3, 2015, 2:35 AM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- -118 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WWUS41 KCLE 022046 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EST MON FEB 2 2015 OHZ089-PAZ001-002-030500- /O.NEW.KCLE.WC.Y.0002.150203T0200Z-150203T1400Z/ ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO 346 PM EST MON FEB 2 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM TUESDAY... FOR THE ASHTABULA COUNTY OHIO LAKESHORE AND ERIE COUNTY PENNSYLVANIA. * WIND CHILL...AS LOW AS 17 BELOW DUE TO ACTUAL AIR TEMPERATURES 2 BELOW TO 9 ABOVE ZERO...AND WINDS SOUTHWEST 5 TO 15 MPH. * TIMING...THE COLDEST WIND CHILL WILL OCCUR LATER TONIGHT AND TUESDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN * WINDS...SOUTHWEST 5 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
2 follow-up statements
506 WWUS41 KCLE 030241 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 PM EST MON FEB 2 2015 OHZ014-PAZ003-031045- /O.EXA.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/ ASHTABULA INLAND-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...MEADVILLE 941 PM EST MON FEB 2 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY. * WIND CHILL...AS LOW AS 15 BELOW DUE TO TEMPERATURES IN SINGLE DIGITS MAINLY ABOVE ZERO...AND SOUTHWEST WINDS 5 TO 10 MPH. * TIMING...THE COLDEST WIND CHILL WILL OCCUR OVERNIGHT AND EARLY TUESDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ089-PAZ001-002-031045- /O.CON.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/ ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO 941 PM EST MON FEB 2 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WIND CHILL...AS LOW AS 15 BELOW DUE TO TEMPERATURES IN SINGLE DIGITS MAINLY ABOVE ZERO...AND SOUTHWEST WINDS 5 TO 10 MPH. * TIMING...THE COLDEST WIND CHILL WILL OCCUR OVERNIGHT AND EARLY TUESDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
203 WWUS41 KCLE 030735 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 235 AM EST TUE FEB 3 2015 OHZ014-089-PAZ001>003-030845- /O.CAN.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 235 AM EST TUE FEB 3 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE DIMINISHED BELOW WIND CHILL ADVISORY CRITERIA. HOWEVER...IT WILL REMAIN VERY COLD THIS MORNING WITH LOWS A FEW DEGREES ABOVE OR BELOW ZERO. WIND CHILLS WILL REMAIN IN THE NEGATIVE SINGLE DIGITS THROUGH MID MORNING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 12:52 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 2, 12:52 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1252 PM EST MON FEB 2 2015 .SYNOPSIS... LOW PRESSURE OVER NORTHEAST OHIO SYSTEM WILL MOVE TO THE EAST COAST TODAY. ARCTIC HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE FORECAST AREA MONDAY. A WEAK DISTURBANCE ALOFT WILL CROSS THE GREAT LAKES ON TUESDAY NIGHT. THE NEXT ARCTIC COLD FRONT IS EXPECTED ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ALL WINTER STORM WARNINGS HAVE EXPIRED. THE HURON LAKE EFFECT BAND IS MOVING EAST AT ABOUT 20 MPH. WILL TRY TO TIME IT AS IT MOVES EAST FROM CLEVELAND THIS AFTERNOON AS THE WINDS BACK. THE LAKE EFFECT SNOW SHOULD GRADUALLY DIMINISH AS THE INVERSION LOWERS BUT IT WILL NOT END TODAY...LATER TONIGHT AS THE WINDS CONTINUE TO BACK. THE CLEARING FROM NW OHIO WILL SLOWLY MOVE EAST ALTHOUGH WE WILL LIKELY CONTINUE TO PICK UP SOME CLOUDS AND FLURRIES OFF LAKE ERIE DESPITE THE ICE COVER. CAN SEE THE WESTERN HALF OF THE LAKE ON THE VISIBLE IMAGERY AND THERE IS LITTLE OPEN WATER. TEMPS SHOULD HOLD RELATIVELY STEADY THIS AFTERNOON ALTHOUGH A FEW DEGREES RECOVERY IS POSSIBLE ACROSS NW OHIO WHERE THE SUN IS OUT. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... THE ENTIRE AREA SHOULD BE DRY BY 00Z TONIGHT AS HIGH PRESSURE SETTLES OVER THE AREA. ALL OF THE GUIDANCE IS SHOWING RAPID DRYING IN THE LOWER ATMOSPHERE LATE TODAY AND TONIGHT SO SKIES SHOULD BE CLEAR TO PARTLY CLOUDY. THIS WILL SET THE STAGE FOR ANOTHER FRIGID NIGHT. FORTUNATELY WINDS WILL QUICKLY DIE DOWN THIS EVENING SO WIND CHILLS SHOULD NOT BE A PROBLEM. WILL STICK WITH SUB ZERO LOWS MOST AREAS. TUESDAY WILL ALSO BE QUIET BUT VERY COLD. NEXT CONCERN IS THE WEAK DISTURBANCE THAT WILL CROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY. NOT SURE HOW FAR SOUTH THE PRECIP WILL GET WITH THIS SYSTEM. THE SREF SHOWS THAT MAINLY THE NORTH HALF THE AREA SHOULD SEE PRECIP BUT WILL CONTINUE WITH CHANCE POPS IN THE SOUTH SINCE IT IS ALREADY IN THE FORECAST. ACCUMS COULD BE IN THE 2 TO 3 INCH RANGE...ESPECIALLY ACROSS NW PA. AN ARCTIC FRONT WILL CROSS THE AREA ON WEDNESDAY AND WILL NEED TO HANG ON TO CHANCE OR HIGHER POPS FOR THAT. TEMPS COULD AGAIN DIP BELOW ZERO AT NIGHT BEHIND THIS FRONT. HAVE USED A BLEND OF GUIDANCE FOR HIGHS BUT HAVE GENERALLY UNDERCUT GUIDANCE BY SEVERAL DEGREES FOR LOWS. && .LONG TERM /FRIDAY THROUGH SUNDAY/... UPPER LEVEL PATTERN IS FINALLY TRENDING MORE TOWARD NORMAL WITH A SOMEWHAT ZONAL FLOW DEVELOPING. EASTERN UNITED STATES TROUGH WILL SLIDE WELL EAST OF THE AREA ALLOWING BROAD RIDGE TO EXTEND EAST INTO THE REGION. OF COURSE...THIS WILL BE VERY SHORT LIVED AS YET ANOTHER TROUGH DIGS INTO THE EASTERN HALF OF THE UNITED STATES BY SUNDAY. THIS IS IN RESPONSE TO THE AMPLIFICATION OF THE UPPER LEVEL RIDGE ON THE WEST COAST. SURFACE HIGH PRESSURE WILL MOVE EAST OF THE AREA ON FRIDAY ALLOWING A COL FRONT TO SLIDE EAST ACROSS THE REGION FRIDAY NIGHT. THE COLD FRONT IS EXPECTED TO BECOME NEARLY STATIONARY ACROSS THE FORECAST AREA BY SATURDAY NIGHT. IN RESPONSE TO THE DIGGING UPPER LEVEL TROUGH...LOW PRESSURE WILL DEVELOP OVER IOWA AND MOVE EAST TOWARD THE REGION ALONG THE STATIONARY FRONTAL BOUNDARY. COLD HIGH PRESSURE WILL BE PRESENT TO THE NORTH NORTHEAST OF THE FORECAST AREA BY SATURDAY NIGHT WHILE OVER RUNNING PRECIPITATION DEVELOPS IN ADVANCE OF THE LOW PRESSURE SYSTEM ALONG THE STATIONARY FRONT. WARM MOIST AIR WILL RIDE NORTH ACROSS THE STATIONARY FRONT AND AT THIS TIME EXPECTING THE POSSIBILITY THAT PRECIPITATION WILL CHANGE OVER FROM ALL SNOW SATURDAY TO A MIX OF SNOW...SLEET...AND/OR FREEZING RAIN BY SATURDAY NIGHT. AS THE SURFACE LOW PRESSURE SYSTEM MOVES EAST...PRECIPITATION WILL THEN CHANGE BACK OVER TO ALL SNOW. TEMPERATURES ARE NOT EXPECTED TO FLUCTUATE MUCH THROUGH THE FORECAST PERIOD WITH HIGHS GENERALLY IN THE 20S AND LOWS IN THE SINGLE DIGITS AND TEENS. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SNOW CONTINUES FOR CLE/MFD AND POINTS EAST THROUGH THE AFTERNOON. ACROSS THE WEST SKIES HAVE CLEARED AND EXPECT THAT CLEARING TO WORK FURTHER EAST AS THE DAY GOES ON. CONNECTION TO LAKE HURON HAS ENHANCED THE SNOW INTO CLE...BUT THIS BAND IS SLOWLY DRIFTING EAST. THIS BAND WILL REACH DOWN TO CAK TOO. GUSTS WILL SLOWLY SUBSIDE AND WINDS WILL BACK TO THE WEST AND SOUTHWEST THIS EVENING. MVFR CONDITIONS RETURN FOR THE WEST AS LAKE MI CLOUDS DETACH AND DRIFT EASTWARD OVERNIGHT. EASTERN AREAS WILL LIKELY NOT SEE IMPROVEMENT BETTER THAN MVFR TONIGHT AND IF THEY DO IT MAY BE BRIEF. .OUTLOOK...NON VFR POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY NIGHT. NON VFR MAY LINGER INTO THURSDAY ACROSS FAR NE OH/NW PA. NON VFR AGAIN FRIDAY NIGHT INTO SATURDAY. && .MARINE... WINDS WILL INCREASE BRIEFLY THIS MORNING AS LOW PULLS OUT TO THE EAST AND WILL THEN DECREASE LATER THIS AFTERNOON. OTHERWISE...LAKE IS EXPECTED TO BE RELATIVELY QUIET THROUGH THE PERIOD. NO MAJOR STORMS ARE EXPECTED ON THE HORIZON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KOSARIK/KUBINA SHORT TERM...KUBINA LONG TERM...LOMBARDY AVIATION...OUDEMAN MARINE...LOMBARDY
Hazardous weather outlook, Feb 2, 12:14 PM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1214 PM EST MON FEB 2 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031715- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1214 PM EST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILLS WILL BE BELOW ZERO MUCH OF THE TIME TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILLS WILL BE BELOW ZERO AGAIN THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-031715- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1214 PM EST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 2, 12:00 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 N BELLEVUE 41.28N 82.84W
02/01/2015 M2.3 INCH HURON OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSW PUT-IN-BAY 41.64N 82.82W
02/01/2015 M2.0 INCH OTTAWA OH COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW 5 NNE WAKEMAN 41.32N 82.38W
02/01/2015 M2.3 INCH ERIE OH COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW 3 W PORT CLINTON 41.50N 82.99W
02/01/2015 M2.0 INCH OTTAWA OH COCORAHS
24 HOUR SNOWFALL.
0930 AM SNOW 2 NNE WATERVILLE 41.53N 83.72W
02/01/2015 M2.5 INCH LUCAS OH COCORAHS
24 HOUR SNOWFALL.
1100 AM SNOW 2 ENE FREMONT 41.37N 83.08W
02/01/2015 M3.0 INCH SANDUSKY OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW MUNROE FALLS 41.12N 81.43W
02/02/2015 M4.0 INCH SUMMIT OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW SPRINGBOR 3NW 41.82N 80.43W
02/02/2015 M9.6 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
0740 AM SNOW WOOSTER 40.81N 81.93W
02/02/2015 M2.0 INCH WAYNE OH CO-OP OBSERVER
12 HOUR SNOWFALL.
0902 AM SNOW WELLINGTON 41.18N 82.10W
02/02/2015 M2.5 INCH LORAIN OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500794
EVENT NUMBER CLE1500795
EVENT NUMBER CLE1500796
EVENT NUMBER CLE1500797
EVENT NUMBER CLE1500798
EVENT NUMBER CLE1500799
EVENT NUMBER CLE1500800
EVENT NUMBER CLE1500801
EVENT NUMBER CLE1500802
EVENT NUMBER CLE1500803
BMLocal storm report, Feb 2, 12:23 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM SNOW 2 NW HUDSON 41.26N 81.49W
02/02/2015 M3.7 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
1049 AM SNOW PERRYSBURG 41.53N 83.64W
02/02/2015 M2.4 INCH WOOD OH SNOW SPOTTER
12 HOUR SNOWFALL.
1124 AM SNOW SHAKER HTS 41.47N 81.56W
02/02/2015 M7.0 INCH CUYAHOGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
1130 AM SNOW BOWLING GREEN 8E 41.38N 83.57W
02/02/2015 M12.5 INCH WOOD OH SNOW SPOTTER
1130 AM SNOW WYANDOT CTY/UPPER SANDU 40.83N 83.28W
02/02/2015 M3.0 INCH WYANDOT OH PUBLIC
1130 AM SNOW OTTAWA COUNTY 41.51N 83.14W
02/02/2015 M11.0 INCH OTTAWA OH PUBLIC
1130 AM SNOW ERIE COUNTY/MILAN 41.30N 82.61W
02/02/2015 M11.0 INCH ERIE OH PUBLIC
1130 AM SNOW ERIE COUNTY/MILAN 41.30N 82.61W
02/02/2015 M12.0 INCH ERIE OH PUBLIC
1130 AM SNOW CLYDE 41.29N 82.97W
02/02/2015 M8.9 INCH SANDUSKY OH PUBLIC
1130 AM SNOW OREGON 41.65N 83.47W
02/02/2015 M14.0 INCH LUCAS OH PUBLIC
1130 AM SNOW OAK HARBOR 5S 41.45N 83.15W
02/02/2015 M14.0 INCH SANDUSKY OH PUBLIC
1130 AM SNOW FINDLAY 41.05N 83.63W
02/02/2015 M6.0 INCH HANCOCK OH PUBLIC
1130 AM SNOW BELLEVUE 41.28N 82.83W
02/02/2015 M12.0 INCH HURON OH PUBLIC
1140 AM SNOW MESOPOTAMIA 41.46N 80.95W
02/02/2015 M4.5 INCH TRUMBULL OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500804
EVENT NUMBER CLE1500805
EVENT NUMBER CLE1500806
EVENT NUMBER CLE1500807
EVENT NUMBER CLE1500808
EVENT NUMBER CLE1500809
EVENT NUMBER CLE1500810
EVENT NUMBER CLE1500811
EVENT NUMBER CLE1500812
EVENT NUMBER CLE1500813
EVENT NUMBER CLE1500814
EVENT NUMBER CLE1500815
EVENT NUMBER CLE1500816
EVENT NUMBER CLE1500817
BMLocal storm report, Feb 2, 12:27 PM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM SNOW CLEVELAND HOPKINS AIRPO 41.41N 81.85W
02/02/2015 M2.4 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500818
BMLocal storm report, Feb 2, 12:28 PM EST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1228 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM SNOW ERIE AIRPORT 42.08N 80.18W
02/02/2015 M5.1 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500819
BMLocal storm report, Feb 2, 12:30 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM SNOW TOLEDO EXPRESS AIRPORT 41.59N 83.81W
02/02/2015 M2.6 INCH LUCAS OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500820
BMLocal storm report, Feb 2, 12:31 PM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1231 PM EST MON FEB 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM SNOW YOUNGSTOWN WARREN AIRPO 41.26N 80.68W
02/02/2015 M2.1 INCH TRUMBULL OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1500821
BMNearby
Wind Chill Advisories in Pennsylvania, 2015Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.